Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have blurred vision in one eye that I am always tired lately and its hard to wake up, dizziness that comes on suddenly and back of the head pain.

I am a 26 year old female, I have blurred vision in one eye that never goes away, I am always tired latley and its hard to wake up, dizziness that comes on suddenly, and back of the head pain. I went to an eye Doctor who told me my vision was 20/20, I also had blood work done when I went to emergency and that turned out normal.
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  401
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
blurring of vision can be due to refractive errors of the eye.
it can be due to cataract, or corneal oacity due to various conditions or due to any structural in the eye.
headache can be due to tension, migraine etc.
pain at the back can be due to strain or long hours of work.
i would advise you to not be anxious,
have good rest and if the symptoms do not subside i would advise you to consult a physician.
i hope i have answered your query.
take care
Answered: Sun, 14 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor